# SDR 96ZZZX3604

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044607003
- Condition: Corroded
- Location: Eng/Xmsn
- Part time: 870 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING, CORROSION INSIDE COUPLING DUE TO APPARENT LACK OF COATING.
